# SDR UIEA2013040800186

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 36,243 hours, 5,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING AFT TWO EMERGENCY LIGHTS INOPERATIVE.  CHARGED EMERGENCY LIGHTS BATTERY PACKS, OPS CHECKED NORMAL, IAW AMM 33-51-03.
